13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Zhu R, Zhu X. Dirichlet form associated with the $\phi_{3}^{4}$ model. Electronic Journal of Probability. 2018;23: 78.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Zhu R, Zhu X. Lattice approximation to the dynamical $\phi_{3}^{4}$ model. The Annals of Probability. 2018;46(1):397-455.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Röckner M, Wu B, Zhu R, Zhu X. Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni. 2018;29(1):205-213.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Röckner M, Zhu R, Zhu X. Ergodicity for the Stochastic Quantization Problems on the 2D-Torus. Communications in Mathematical Physics. 2017;353(3):1061-1090.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner M, Zhu R, Zhu X. Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis. 2017;272(10):4263-4303.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Zhu R, Zhu X. Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations. 2017;29(1):289-322.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
Röckner M, Zhu R, Zhu X. BV functions in a Gelfand triple for differentiable measure and its applications. Forum Mathematicum. 2015;27(3):1657-1687.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner M, Zhu R, Zhu X. A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications. 2014;415(1):83-109.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Röckner M, Zhu R, Zhu X. Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise. Stochastic Processes and their Applications. 2014;124(5):1974-2002.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
Röckner M, Zhu R, Zhu X. STOCHASTIC QUASI-GEOSTROPHIC EQUATION. Infinite Dimensional Analysis Quantum Probability and Related Topics. 2012;15(1): 1250001.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
Röckner M, Zhu R, Zhu X. The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. The Annals of Probability. 2012;40(4):1759-1794.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
Zhu X. SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation. Bielefeld: Bielefeld University; 2012.
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
Röckner M, Zhu R, Zhu X. BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus Mathematique. 2010;348(21-22):1175-1178.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Zhu R, Zhu X. Dirichlet form associated with the $\phi_{3}^{4}$ model. Electronic Journal of Probability. 2018;23: 78.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Zhu R, Zhu X. Lattice approximation to the dynamical $\phi_{3}^{4}$ model. The Annals of Probability. 2018;46(1):397-455.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Röckner M, Wu B, Zhu R, Zhu X. Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni. 2018;29(1):205-213.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Röckner M, Zhu R, Zhu X. Ergodicity for the Stochastic Quantization Problems on the 2D-Torus. Communications in Mathematical Physics. 2017;353(3):1061-1090.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner M, Zhu R, Zhu X. Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis. 2017;272(10):4263-4303.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Zhu R, Zhu X. Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations. 2017;29(1):289-322.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
Röckner M, Zhu R, Zhu X. BV functions in a Gelfand triple for differentiable measure and its applications. Forum Mathematicum. 2015;27(3):1657-1687.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner M, Zhu R, Zhu X. A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications. 2014;415(1):83-109.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Röckner M, Zhu R, Zhu X. Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise. Stochastic Processes and their Applications. 2014;124(5):1974-2002.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
Röckner M, Zhu R, Zhu X. STOCHASTIC QUASI-GEOSTROPHIC EQUATION. Infinite Dimensional Analysis Quantum Probability and Related Topics. 2012;15(1): 1250001.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
Röckner M, Zhu R, Zhu X. The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. The Annals of Probability. 2012;40(4):1759-1794.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
Zhu X. SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation. Bielefeld: Bielefeld University; 2012.
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
Röckner M, Zhu R, Zhu X. BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus Mathematique. 2010;348(21-22):1175-1178.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung